# SDR GTIA9700101

- Difficulty date: January 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 940-965
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - AFT CARGO PIT RIGHT SIDE BETWEEN STRINGER 27 AND 29R FS 940-965 HAS 4 AREAS OF CORROSION THAT EXCEED LIMITS ON FUSELAGE SKIN.  REMOVED CORROSION AND FABRICATED DOUBLER PER SRM 53-04.  INSTALLED PER EA 5330-96-0005 SRM 53-10-3.  (M)
